References

1. Bhattacharya, S. T., Hayward, A. W. CS gas-implications for the anesthetist. Anaesthesia. 48:896-897, 1993.

2. "Safety" of chemical batons [editorial]. Lancet. 352:159, 1998.

3. Stark, M. M., Knight, M. "Safety" of chemical batons. Lancet. 352:1633, 1998.

4. Blaho, K., Winbery, S. "Safety" of chemical batons. Lancet. 352:1633, 1998.

5. Gray, P. J. CS gas is not a chemical means of restraining a person. Br. Med. J. 314:1353, 1997.

6. Hu, H., Fine, J., Epstein, P., Kelsey, K., Reynolds, P., Walker, B. Tear gas—harassing agent or toxic chemical weapon. JAMA. 262:660-663, 1989.

7. Van Derbeken, J. Pepper spray in the eyes—protesters sue police. San Francisco Chronicle 1A, 1997.

8. Spencer, P. S., Schaumburg, H. H., Raleigh, R. L., Terhaar, C. J. Nervous system degeneration produced by the industrial solvent methyl n-butyl ketone. Arch. Neurol. 32:219-222, 1975.

9. Iregren, A., Tesarz, M., Wigaeus-Hjelm, E. Human experimental MIBK exposure: effects on heart rate, performance, and symptoms. Environ. Res. 63:101-108, 1993.

10. Dick, R. B., Krieg, E. F., Setzer, J., Taylor, B. Neurobehavioral effects from acute exposures to methyl isobutyl ketone and methyl ethyl ketone. Fund. Appl. Toxicol. 19:453-473, 1992.

11. Watson, W. A., Stremel, K. R., Westdorp, E. J. Oleoresin capsicum (Cap-Stun) toxicity from aerosol exposure. Ann. Pharmacother. 30:733-735, 1996.

12. Tominack, R. L., Spyker, D. A. Capsicum and capsaicin—a review: case report of the use of hot peppers in child abuse. Clin. Toxicol. 25:591-601, 1987.

13. Weaver, W., Jett, M. B. Oleoresin Capsicum Training and Use. FBI Academy Firearms Training Unit, Quantico, VA, 1987.

14. Lee, R. J., Yolton, R. L., Yolton, D. P., Schnider, C., Janin, M. L. Personal defense sprays: effects and management of exposure. J. Am. Optomol. Assoc. 67:548560,1996.

15. Himsworth, H. Report of the inquiry into the medical and toxicological aspects of CS (Ortho-Chlorobenzylidene Malonitrile), II: inquiry into toxicological aspects of CS and its use for civil purposes. Her Majesty's Stationery Office, London, UK, 1971.

16. Cordell, G. A., Araujo, O. E. Capsaicin: identification, nomenclature, and pharmacotherapy. Ann. Pharmacother. 27:330-336, 1993.

17. Haas, J. S., Whipple, R. E., Grant, P. M., Andresen, B. D., Volpe, A. M., Pelkey, G. E. Chemical and elemental comparison of two formulations of oleoresin capsicum. Sci. Justice. 37:15-24, 1997.

18. Reilly, C. A., Crouch, D. J., Yost, G. S. Quantitative analysis of capsaicinoids in fresh peppers, oleoresin capsicum and pepper spray products. J. Forensic Sci. 46: 502-509, 2001.

19. Fuller, R. W. Pharmacology of inhaled capsaicin in human. Respir. Med. 85:3134,1991.

20. Maxwell, D. L., Fuller, R. W., Dixon, C. M. S. Ventilatory effects of inhaled capsaicin in man. Eur. J. Clin. Pharmacol. 31:715-717, 1987.

21. Collier, J. G., Fuller, R. W. Capsicum inhalation in man and the effects of sodium cromoglycolate. Br. J. Pharmacol. 81:113-117, 1984.

22. Billmire, D. F., Vinocur, C., Ginda, M., et al. Pepper-spray induced respiratory failure treated with extracorporeal membrane oxygenation. Pediatrics. 98:961-963, 1996.

23. Winograd, H. L. Acute croup in an older child: an unusual toxin orgin. Clin. Pediatr. 16:884-887, 1977.

24. Karch, S. B., Stephens, B. G. Drug abusers who die in custody. J. Royal Soc. Med. 92:110-113, 1999.

25. Chan, T. C., Vilke, G. M., Clausen, J., et al. The effect of oleoresin capsicum "pepper" spray inhalation on respiratory function. J. Forensic Sci. 47:299-304, 2002.

26. Burnet, J. Capsicum pepper dermatitis. Cutis. 43:534, 1989.

27. Jones, L. A., Tandberg, D., Troutman, W. G. Household treatment of chili burns of the hands. Clin. Toxicol. 25:483-491, 1987.

28. Zollman, T. M., Bragg, R. M., Harrison, D. A. Clinical effects of oleoresin capsicum (pepper spray) on the human cornea and conjunctiva. Ophthalmology. 107:21862189, 2000.

29. Vesaluoma, M., Muller, L., Gallar, J., et al. Effects of oleoresin capsicum pepper spray on human corneal morphology and sensitivity. Invest Ophthalmol. Vis. Sci. 41:2183-2147, 2000.

30. Holland, P., White, R. G. The cutaneous reactions produced by CS and CN when applied directly to the skin of human subjects. Br. J. Dermatol. 86:150-155, 1972.

31. Penneys, N. S., Israel, R. M., Indgin, S. M. Contact dermatitis due to 1-chloroacetophenone and chemical mace. N. Engl. J. Med. 281:413-415, 1969.

32. Schmutz, J. L., Rigon, J. L., Mougeolle, J. M., Weber, M., Beurey, J. Cutaneous accidents caused by self-defense sprays. Ann. Dermatol. Venerol. 114:12111216,1987.

33. Chemical Casualty Care Office. Medical Management of Chemical Casualties Handbook, 2nd Ed., US Army Medical Research Institute of Chemical Defense, Aberdeen Proving Ground, MD, 1995.

34. Ballantyne, B. Riot control agents: biomedical and health aspects of the use of chemicals in civilian disturbances. Med. Annu. 7-14, 1977.

35. Jones, G. R. N. Verdict on CS. Br. Med. J. 170, 1971.

36. Jones, G. R. N., Israel, M. S. Mechanism of toxicity of injected CS gas. Nature. 228: 1315-1316, 1979.

37. Thomas, R. J., Smith, P. A., Rascona, D. A., Louthan, J. D., Gumpert, B. Acute pulmonary effects from O-chlorobenzylidemalonitrile "tear gas": a unique exposure outcome unmasked by strenuous exercise after a military training event. Mil. Med. 167:136-139, 2002.

38. Weigand, D. A. Cutaneous reactions to the riot control agent CS. Mil.Med. 134:437440, 1969.

39. Punte, C. L., Owens, E., Gutentag, P. J. Exposures to ortho-chlorobenzylidene malonitrile. Arch. Environ. Health. 67:366-374, 1963.

40. Yih, J. P. CS gas injury to the eye. Br. Med. J. 311:276, 1995.

41. Folb, P. I., Talmud, J. Tear gas—its toxicology and suggestions for management of its acute effects in man. S. Afr. Med. J. 76:295, 1989.

42. Krapf, R., Thalmann, H. Akute Exposition durch CS-Rauchgas und linische Beobachtungen. Schweiz Med Wockenachr. 11:2056-2060, 1981.

43. Upshall, D. G. Effects of o-chlorobenzylidene malononitrile (CS) and the stress of aerosol inhalation upon rat and rabbit embryonic development. Toxicol. Appl. Pharmacol. 24:45-59, 1973.

44. Maucher, O. M., Stengel, R., Schopf, E. Chloroacetophenone allergy. Hautarzt. 37: 397-401, 1986.

45. Fuchs, T., Ippen, H. Contact allergy to CN and CS tear gas. Derm Beruf umwelt. 34: 12-14, 1986.

46. Fuchs, T., in der Wiesche, M. Contact allergies to CN and CS (tear gas) in participants in demonstrations. Z Hautkr. 65:288-292, 1990.

Peripheral Neuropathy Natural Treatment Options

Peripheral Neuropathy Natural Treatment Options

This guide will help millions of people understand this condition so that they can take control of their lives and make informed decisions. The ebook covers information on a vast number of different types of neuropathy. In addition, it will be a useful resource for their families, caregivers, and health care providers.

Get My Free Ebook


Post a comment